# SDR AALA20031392

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  LEFT SIDE FIRST CLASS FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK IN LEFT SIDE FIRST CLASS FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
